# SDR FDEA202408181146

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265204
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE - EXTERNAL SKIN FR1-FR2 8-9 O'CLOCK FOUND A DENT REPAIRED THE LWR FUSELAGE EXTERNAL SKIN  FR1-FR2 8-9 O'CLOCK DENT AREA PER A300-600   SRM 53-11-12-201 FIG 201. THIS IS CAT B REPAIR. THE FIRST INSPECTION WAS 51000FC / 89000FH   WHICHEVER OCCURS FIRST AFTER REPAIR EMBODIMENT. THE SUBSEQUENT INSPECTION   INTERVAL AND METHOD WERE TBD AND THE SMP WAS 51000FC / 89000FH WHICHEVER OCCURS   FIRST AFTER REPAIR EMBODIMENT PER A300-600 SRI 53-11-12-2-003-00. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
